Alert archive / New Mexico / Flash Flood Watches in 2012

Flash Flood Watch 7, NWS Albuquerque, NM

July 28, 2012

NWS Albuquerque, NM issued this flash flood watch at Jul 28, 2012, 3:08 AM MDT. It took effect at Jul 28, 2012, 12:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2012, 3:08 AM MDT (09:08 UTC)
In effect from
Jul 28, 2012, 12:00 PM MDT
Expired
Jul 29, 2012, 12:00 AM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WGUS65 KABQ 280908
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 AM MDT SAT JUL 28 2012

NMZ508-509-281800-
/O.NEW.KABQ.FF.A.0007.120728T1800Z-120729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
308 AM MDT SAT JUL 28 2012

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW
  MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER
  VALLEY AND SOUTHWEST MOUNTAINS...INCLUDING THE WHITEWATER BALDY
  BURN SCAR.

* FROM NOON MDT TODAY THROUGH THIS EVENING

* DEEP SUB-TROPICAL MOISTURE OVER NORTHERN OLD MEXICO COMBINED
  WITH SEVERAL UPPER LEVEL DISTURBANCES WILL ENHANCE THE POTENTIAL FOR
  FLASH FLOODING THROUGH THIS EVENING. TORRENTIAL RAINFALL WITH
  RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE
  THUNDERSTORMS.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK
  BEDS...AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL.
  THE WHITEWATER BALDY BURN SCAR AND CREEKS IN AND JUST DOWNSTREAM WILL
  BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
716 
WGUS65 KABQ 281758
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1158 AM MDT SAT JUL 28 2012

NMZ508-509-290500-
/O.CON.KABQ.FF.A.0007.120728T1800Z-120729T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
1158 AM MDT SAT JUL 28 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST 
  MOUNTAINS. 

* UNTIL 11 PM MDT THIS EVENING

* DEEP SUB-TROPICAL MOISTURE OVER NORTHERN MEXICO COMBINED WITH
  SEVERAL UPPER LEVEL DISTURBANCES WILL TRIGGER INCREASED RISK OF
  FLASH FLOODING THROUGH THIS EVENING. TORRENTIAL RAINFALL WITH
  RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE
  THUNDERSTORMS.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS
  AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE
  WHITEWATER BALDY BURN SCAR AS WELL AS CREEKS...WASHES AND
  ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE
  ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

43
794 
WGUS65 KABQ 290448
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1048 PM MDT SAT JUL 28 2012

NMZ508-509-290600-
/O.EXT.KABQ.FF.A.0007.000000T0000Z-120729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
1048 PM MDT SAT JUL 28 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST 
  MOUNTAINS. 

* UNTIL MIDNIGHT MDT TONIGHT

* THE LAST IN A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE
  TO CROSS SOUTHWEST NEW MEXICO THIS EVENING. SHOWERS AND
  THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE MIDNIGHT HOUR
  AS DEEP SUB TROPICAL MOISTURE REMAINS IN PLACE. RAINFALL RATES
  UP TO 1 INCH PER HOUR ARE POSSIBLE WITH THESE THUNDERSTORMS AS
  THEY MOVE OVER THE MILLER... WHITEWATER BALDY AND WALLOW BURN
  SCARS.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS 
  AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE 
  WHITEWATER BALDY BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS 
  IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY 
  SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

34
558 
WGUS65 KABQ 290547
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1147 PM MDT SAT JUL 28 2012

NMZ508-509-290700-
/O.EXP.KABQ.FF.A.0007.000000T0000Z-120729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
1147 PM MDT SAT JUL 28 2012

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE FLASH FLOOD WATCH FOR THE BURN SCARS OF SOUTHWEST NEW MEXICO
WILL EXPIRE AT MIDNIGHT MDT TONIGHT. SHOWERS AND THUNDERSTORMS ARE
DIMINISHING OVER THE AREA...THUS THE THREAT FOR FLASH FLOODING HAS
ENDED. 

$$

34

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 11:43 PM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 27, 11:43 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 PM MDT FRI JUL 27 2012

.AVIATION...
06Z TAF CYCLE
GENERALLY VFR CONDITIONS NEXT 24 HOURS WITH BRIEF MVFR VISIBILITIES
POSSIBLE IN SHOWERS/THUNDERSTORMS. NEXT ROUND OF STORMS SATURDAY
AFTERNOON AND EVENING WILL AGAIN FAVOR KGUP AND KFMN. WILL CARRY
VCTS AT THESE TWO TAF SITES WITH CONFIDENCE TOO LOW FOR REMAINING
TAF SITES. 40

&&

.PREV DISCUSSION...937 PM MDT FRI JUL 27 2012...
STORMS HAVE QUICKLY DIMINISHED THIS EVENING ACROSS ALL BUT NEAR
THE ARIZONA BORDER. HAVE LOWERED POPS FOR THE REST OF THE
EVENING/OVERNIGHT. OTHERWISE MINOR TWEAKS TO SKY COVER/T/TD.
UPDATES ALREADY OUT.

34

.PREV DISCUSSION...625 PM MDT FRI JUL 27 2012...
QUICK UPDATE TO ADD/INCREASE POPS ACROSS EAST CENTRAL NM WHERE
STORMS ARE CURRENTLY BLOSSOMING ALONG THE LEADING EDGE OF HIGHER
DEWPOINTS. SOME LOCALLY HEAVY RAINS ARE POSSIBLE AS PWATS ARE 125
PERCENT OF NORMAL. UPDATES ALREADY OUT.

34

.PREV DISCUSSION...602 PM MDT FRI JUL 27 2012...
.AVIATION...
00Z TAF CYCLE
WILL ONLY CARRY TEMPO GROUP IN KGUP AND KFMN EARLY THIS EVENING WITH
VCSH FOR KTCC. GENERALLY VFR CONDITIONS NEXT 24 HOURS WITH BRIEF
MVFR VISIBILITIES POSSIBLE IN SHOWERS/THUNDERSTORMS. NEXT ROUND OF
STORMS SATURDAY AFTERNOON WILL AGAIN FAVOR KGUP AND KFMN. WILL
MENTION VCTS AT THESE TWO TAF SITES AND NOTHING FOR REMAINING TAF
SITES. CHJ

.PREV DISCUSSION...259 PM MDT FRI JUL 27 2012...
MID LEVEL DRY AIR HAS BISECTED THE MONSOONAL MOISTURE PLUME AS
ADVERTISED BY MODELS THE PAST COUPLE DAYS. PWAT VALUES PER CIRA
TPW IMAGERY ARE STILL BTWN 0.75 AND 1.0 INCH WITHIN THIS DRY AIR.
THE REAL STORY IS VERY MOIST AIR HANGING OUT ACROSS SOUTHERN NM
WHERE DEWPOINT VALUES ARE STILL IN THE 60S AS OF 2PM. CIRA PWAT
SHOWS VALUES AS HIGH AS 1.5 WHICH IS 150PCT OF NORMAL. MEANWHILE
THE MOISTURE PLUME FROM THURSDAY IS POSITIONED OVER THE NW HIGH
TERRAIN WHERE SOME DECENT PRECIP IS OCCURRING. HAVE LIMITED POP
COVERAGE TO THE NORTH AND SOUTH AND NEARLY REMOVED MENTION FOR THE
MID RIO GRANDE VALLEY AND EAST CENTRAL AND NE PLAINS TONIGHT.

THE BULK OF THE DEEP MOISTURE WILL BE FOCUSED OVER THE SW MTS
AND THE ARIZONA BORDER TOMORROW AS THE WEAK EASTERLY WAVE OVER SE
NM TODAY PROGRESSES WEST TONIGHT. THE POTENTIAL FOR LOCALIZED
FLASH FLOODING WILL INCREASE FOR THE WHITEWATER-BALDY BURN SCAR.
MID LEVEL DRY AIR TRAPPED ACROSS EAST CENTRAL AND NE NM WILL SLIDE
SLOWLY NORTH ALONG AND EAST OF THE CENTRAL MT CHAIN...PROVIDING
VERY LIMITED STORM CHANCES THERE.

THE BREAK FROM HEAT TODAY ACROSS THE EAST WILL RETURN TOMORROW AND
ESPECIALLY SUNDAY INTO NEXT WEEK. THE CURRENT 595DM H5 HIGH OVER NE
NM WILL SLIDE EAST AND ALLOW FOR A DEEPER SFC LOW OVER WESTERN KS
WITH DOWNSLOPE FLOW INTO EASTERN NM. READINGS NEAR 100F WILL BE
COMMON ONCE AGAIN WITH VERY LOW STORM CHANCES. MEANWHILE THE MAIN
THETA-E RIDGE AXIS WILL BE FOCUSED ACROSS THE WEST WHERE PWAT
VALUES WILL AVERAGE 0.80 TO 1.20 INCHES. STEERING FLOW WILL BE
SOUTH TO NORTH NEAR 10-15KTS. KEPT HIGH CHANCE TO LIKELY POPS FOR
THE HIGH TERRAIN OUT WEST THRU THIS PERIOD. CHANCES FOR THE RIO
GRANDE VALLEY WILL BE LIMITED TO BOUNDARY INTERACTIONS.

THE BULK OF EXTENDED GUIDANCE CONTINUES TO AGREE THE H5 HIGH WILL
RETROGRADE WEST AND PARK ITSELF DIRECTLY OVER EASTERN NM THRU THE
REMAINDER OF THE WEEK. THIS WILL FOCUS STORM CHANCES OVER THE HIGH
TERRAIN WITH MOISTURE RECYCLING PROCESSES WORKING OVERTIME. TEMPS
WILL WARM ABOVE NORMAL FOR ALL AREAS IN THIS PATTERN. WHILE CHANCES
FOR STORMS WILL GO DOWN...STEERING FLOW WILL BE VERY WEAK SO WHERE
RAIN DOES FALL IT COULD STILL BE HEAVY.

GUYER

.FIRE WEATHER...
BIGGEST CHANGE WAS THE TREND DOWN IN DEWPOINTS TODAY. LOWER THAN
MODEL GUIDANCE SUGGESTED. THUS TRIED TO TREND DEWPOINTS DOWN EVEN
MORE THE NEXT COUPLE OF DAYS...FOCUSED ACROSS THE SOUTH AND EAST AS
THE MID LEVEL DRY SLOT WAFFLES AROUND. BUT VERY TOUGH SELL DUE TO
MODEL OUTPUTS SO RH FORECASTING WILL BE A BIT TRICKY WITH LESS
CONFIDENCE THE NEXT FEW DAYS. EITHER WAY...TEENS WILL BE OBSERVED
OVER LARGE PORTIONS OF THE EASTERN PLAINS DURING THE PEAK HEATING
PERIOD. MODELS STILL SHOW THE MAIN MOISTURE PLUME ALONG AND TO THE
WEST OF THE CONTINENTAL DIVIDE THROUGH THE WEEKEND. PROBABLY MORE SO
OVER ARIZONA. THE UPPER HIGH WILL BE FAIRLY OPPRESSIVE AND GENERALLY
CENTERED OVER THE RED RIVER VALLEY AREA. WETTING RAIN COVERAGE WILL
WANE AS A RESULT. STILL LOOKING LIKE A 10 TO 20 MPH SUSTAINED WIND
FIELD ACROSS LARGE PORTIONS OF THE EASTERN PLAINS THE NEXT COUPLE OF
AFTERNOONS. COMBINE THIS WITH LOWER HUMIDITY AND YOU GET SOME
ENHANCED FIRE DANGER.

ON MONDAY...MODELS STILL SHOW THE UPPER HIGH MOVING FURTHER WEST AND
GENERALLY OVER THE EASTERN PLAINS. PERHAPS A WEAK LOW LEVEL MOISTURE
INTRUSION ACROSS THE NORTHEAST PLAINS LATE BUT PRETTY WEAK FLOW. THE
BEST STORM CHANCES WOULD BE FOUND ACROSS NORTHWEST AND NORTH CENTRAL
AREAS BUT THE FOOTPRINT OF WETTING RAIN WOULD BE GETTING SMALLER AS
RECYCLE MODE IS WELL UNDERWAY.

GFS AND ECMWF SHOWING A REAL SIMILAR PATTERN FOR THE TUESDAY
THROUGH THURSDAY PERIOD WITH UPPER HIGH SQUARELY OVER THE STATE.
TEMPERATURES WILL BE QUITE WARM WITH LESSER HUMIDITY MOST LIKELY
ACROSS THE SOUTH AND EAST. TEEN TYPE READINGS IN THE RIO GRANDE
VALLEY AND EASTERN PLAINS BUT CERTAINLY NOT LOW END LIKE JUNE TYPE
READINGS. STILL LOOKING AT MODERATE TO GOOD RECOVERIES AT NIGHT.
GUSTY OUTFLOW WINDS WOULD BE THE MAIN CONCERN...COMBINED WITH
MARGINALLY LOW HUMIDITIES.

WILL BE LOOKING FOR SOME SORT OF REPLENISHMENT MOISTURE SOURCE AS
TIME GOES ON. IF THE HIGH WAFFLES AROUND THE STATE THEN MOST LIKELY
SCENARIO WOULD BE A BACK DOOR COLD FRONT BUT WILL HAVE TO WATCH
EASTERLY WAVES OFF THE GULF AS WELL. RIGHT NOW...IT APPEARS THAT
WETTING STORM DVLP WOULD BE ON THE LESSER SIDE NEXT WEEK BUT NOT
TOTALLY CONFIDENT TO SAY THAT AT THIS TIME. 50

.AVIATION...
18Z TAF CYCLE
THE MAIN SH/TS FOCUS WILL SHIFT TO THE NORTHWEST THIRD OF THE
FORECAST AREA TODAY. CURRENT RADAR IMAGERY SHOWING ONGOING DVLP
ALREADY SO THAT CERTAINLY ALLUDES TO AN ACTIVE DAY. WENT BULLISH
FOR AFFECTS FROM TS/SH AT BOTH GUP AND FMN AS A RESULT. NOT NEARLY
AS CONFIDENT FOR SAF AND ABQ SO HAVE DECIDED TO PULL MENTION OF
ACTIVITY AND WILL UPDATE IF NEED BE. BUT MUCH LESS LIKELY THAN
PREVIOUS FEW DAYS. STEERING FLOW NOT VERY CONDUCIVE FOR LVS BUT
ONE OF THE MODELS IS SHOWING SOME SORT OF WAVE PASSAGE LATER
TONIGHT. WILL WATCH THAT TREND. IT APPEARS THAT ENOUGH MOISTURE
AND INSTABILITY WOULD BE AROUND OVER TCC AND EVEN MORE SO BASED ON
LATEST SATELLITE IMAGERY OVER ROW TODAY. NOT EXPECTING SIGNIFICANT
AFFECTS BUT WILL CARRY SOME SH MENTION AT THIS TIME FOR THOSE TWO
LOCATIONS. VIS AND/OR CIG RESTRICTIONS WOULD REMAIN
LOCALIZED/SHORT IN DURATION AND MOST LIKELY APPLY TO SOME OF THE
STORMS ACROSS THE WEST. 50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 27, 5:37 AM MDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT FRI JUL 27 2012

NMZ501>540-281145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
537 AM MDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN...MOSTLY
OCCURRING IN THE AFTERNOON AND EVENING...ARE LIKELY ACROSS MOST
OF NORTHERN AND CENTRAL NEW MEXICO TODAY THROUGH THIS EVENING. THE
GREATEST POTENTIAL FOR LOCALIZED HIGH FLOWS IN...OR FLASH FLOODING
OF...SMALL STREAMS...ARROYOS AND WASHES WILL BE IN THE VICINITY OF
THE WHITEWATER BALDY...LITTLE BEAR AND LOS CONCHAS BURN SCARS.
STRONG AND GUSTY WIND...FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING STRIKES...VERY HEAVY RAIN AND SMALL HAIL ARE POSSIBLE
WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALIZED
HEAVY RAIN ARE EXPECTED AGAIN SATURDAY. THE GREATEST POTENTIAL
FOR HIGH FLOWS OR LOCALIZED FLASH FLOODING IN AND BELOW RECENT
FOREST BURN SCARS FROM SCATTERED SHOWERS AND THUNDERSTORMS WILL
SHIFT TO THE WESTERN THIRD OF NEW MEXICO OVER THE WEEKEND. THE
HIGHEST THREAT FOR FLASH FLOODING IS EXPECTED OVER THE WHITEWATER
BALDY BURN SCAR SATURDAY AFTERNOON THROUGH EARLY EVENING AS DEEP
SUB-TROPICAL MOISTURE MOVES INTO THE GILA. DRIER AIR WILL BEGIN
FILTERING INTO THE REGION EARLY NEXT WEEK...LIMITING THUNDERSTORM
COVERAGE TO MAINLY MOUNTAIN LOCATIONS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 5:29 PM MDTAreal Flood AdvisoryABQCatron91 min

Nearby

Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.